# SDR SWIA2021071959589

- Difficulty date: June 29, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 46,213 hours, 39,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R384372
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER AFT PAN IS CORRODED    (FILED CLOSED)    REMOVED AND REPLACED SERVICE DOOR LOWER AFT PAN FITTING IN REF TO SRM 51-42-06/13/22. COMPLIED WITH TASK CARD. 51-900-1003-SKY.
